title   
  

Internal characteristics of domains in C-n

Zakharyuta, Vyacheslav (2014) Internal characteristics of domains in C-n. Annales Polonici Mathematici, 111 (3). pp. 215-236. ISSN 0066-2216 (Print) 1730-6272 (Online)

[img]
Preview
PDF (This is a RoMEO green journal -- author can archive pre-print (ie pre-refereeing)) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
241Kb

Official URL: http://dx.doi.org/10.4064/ap111-3-1

Abstract

This paper is devoted to internal capacity characteristics of a domain D subset of C-n, relative to a point a is an element of D, which have their origin in the notion of the conformal radius of a simply Connected plane domain relative to a point. Our main goal is to study the internal Chebyshev constants and transfinite diameters for a domain D subset of C-n and its boundary partial derivative D relative to a point a is an element of D in the spirit of the author's article [Math. USSR-Sb. 25 (1975), 350-364], where similar characteristics have been investigated for compact sets in C-n. The central notion of directional Chebyshev constants is based on the asymptotic behavior of extremal monic "polynomials" and "copolynomials" in directions determined by the arithmetic of the index set Z(n). Some results are closely related to results on the sth Reiffen pseudometrics and internal directional analytic capacities of higher order (Jarnicki-Pflug, Nivoche) describing the asymptotic behavior of extremal "copolynomials" in varied directions when approaching the point a.

Item Type:Article
Uncontrolled Keywords:transfinite diameter; Chebyshev constants; pluripotential Green functions; capacities; Vandermondian; Wronskian
Subjects:Q Science > QA Mathematics > QA299.6-433 Analysis
ID Code:25469
Deposited By:Vyacheslav Zakharyuta
Deposited On:23 Dec 2014 20:28
Last Modified:23 Dec 2014 20:28

Repository Staff Only: item control page